# SDR COMA9630126

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Malfunction
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE WARNING SOUNDED DURING CLIMB.  REPLACED THE LT ENGINE OIL PRESSURE TRANSDUCER.
